MAUDE Adverse Event Report: Globus Medical, Inc. EXCELSIUS GPS; Robot, Surgical, navigation unit

Globus Medical, Inc. EXCELSIUS GPS; Robot, Surgical, navigation unit
Model Number 6143.1001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the surgery was an l2-s1 and we had two screws misplaced while using gps with the end effector.The first screw was revised using freehand navigation.The second one was left out after trying to replace with freehand navigation but was unsuccessful.
 
Additional Manufacturer Narrative
Investigation revealed that there was no system malfunction.It was reported that a system malfunction was observed during the case.Review of the case logs revealed that there was skiving, which resulted in excessive deflection at both the misplaced implants.The case was completed with no adverse effects to the patient reported.The severity observed did not exceed the anticipated severity.The observed overall risk level is low, which matches the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.The cause of the reported issue can be traced to user technique.

Brand Name
EXCELSIUS GPS
Common Device Name
Robot, Surgical, navigation unit
Manufacturer (Section D)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
+1(610)930-1800
MDR Report Key50017015
Report Number3004142400-2026-00148
Device Sequence Number9489610
Product Code OLO
UDI-Device Identifier00889095481297
UDI-Public00889095481297
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K171651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6143.1001
Device Lot NumberGPS-0205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite